MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Collision (1429)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient fell and broke their neck the other day and is in a hospital and needs to do an mri before they can do surgery.Caller said that the folks at the hospital are confused about what to do in terms of getting the physical examination of the device and wires and the batteries before they go in the mri machine.Caller asked if there is a local manufacturer representative (rep) that can do the mri.Reviewed mri guidelines and redirected caller to patient's managing healthcare provider to further address the issue.When asked, caller said that patient's neurologist is at the clinic, which is about 2 hours away from the hospital and the primary neurologist isn't able to inspect the device herself.Caller said that they were directed to contact someone locally to assist.Caller also said that they just got back from an x-ray and the mri facility said they won't do the scan unless some verification is provided.Caller wanted to know about the mri eligibility form.After consulting with technical services and reviewed information.Email was sent to field staff to notify them of the situation and request that they follow up with the patient rep and the hospital." caller also mentioned something that the wire might be out of place due to the fall and neck injury.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 3708660; lot#serial#: (b)(6); implanted: on (b)(6) 2014; product type: extension.Section d information references the main component of the system.Other relevant device(s) are: product id: 3708660, serial/lot#: (b)(6), ubd: 08-aug-2018, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25396355
Report Number3004209178-2026-09523
Device Sequence Number10718295
Product Code MHY
UDI-Device Identifier00643169864238
UDI-Public(01)00643169864238(17)200914
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2020
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/04/2026
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age71 YR
Patient SexFemale